# SDR AALA202211231162

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 786-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WEB HAS CORROSION LOCATED BETWEEN STA 786.5 TO 1016 AND LEFT BUTT LINE 33. REMOVED FABRICATED AND REPLACED WEB PER SRM 53-70-51-1A-1.
